# SDR AALA202307285655

- Difficulty date: July 25, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 88,891 hours, 11,089 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: 0FV0000A16G01
- Condition: Unserviceable
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F-1L ENTRY DOOR DIFFICULT TO OPEN OR CLOSE. **SUPPLEMENTAL REPORT FOR AALA202307265655: REPLACED DOOR LATCH ASSEMBLY PER CMM 25-45-80.** (CLOSED)
